MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/pbc.20839

Медицинская библиотека · Pediatric blood & cancer · 2008

Ceftriaxone induced hemolysis complicated by acute renal failure.

Kapur Gaurav, Valentini Rudolph P, Mattoo Tej K, Warrier Indira, Imam Abubakr A

Клинический случайСтатьяПеревод в очереди

Аннотация

Over the last decade, second and third generation cephalosporins have been the most common drugs causing hemolytic anemia (HA). Of these cases, 20% have been attributed to ceftriaxone. The clinical presentation of ceftriaxone-induced HA is usually abrupt with sudden onset of pallor, tachypnea, cardio-respiratory arrest and shock. Acute renal failure (ARF) has been reported in 41% of such cases with a high fatality rate. We report a pediatric patient with ARF complicating ceftriaxone-induced HA who survived. Ceftriaxone is a commonly used drug, and early recognition of HA and institution of supportive care, including dialysis is likely to improve the outcome.

Для цитирования: Kapur Gaurav, Valentini Rudolph P, Mattoo Tej K, Warrier Indira, Imam Abubakr A. Ceftriaxone induced hemolysis complicated by acute renal failure.. Pediatric blood & cancer. 2008. DOI: 10.1002/pbc.20839.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.